Mathematical methods of controlling abstract transformations
Doklady Akademii Nauk, Tome 123 (1958) no. 2, pp. 227-230
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_2_a3,
author = {Yu. I. Zhuravlev},
title = {Mathematical methods of controlling abstract transformations},
journal = {Doklady Akademii Nauk},
pages = {227--230},
year = {1958},
volume = {123},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_2_a3/}
}
Yu. I. Zhuravlev. Mathematical methods of controlling abstract transformations. Doklady Akademii Nauk, Tome 123 (1958) no. 2, pp. 227-230. http://geodesic.mathdoc.fr/item/DAN_1958_123_2_a3/